MAUDE Adverse Event Report: ST. JUDE MEDICAL EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H21911
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial flutter procedure, the ep4 touchscreen kept looping into windows boot so that it could not stimulate or pace.The touchscreen was bypassed and connected directly to claris cpu and configured to work with claris program.The case was cancelled due to this issue.A replacement touchscreen was received and installed to resolve the issue.
 
Additional Manufacturer Narrative
One ep-workmate¿ and workmate¿ claris¿ ep-4¿ touchscreen computer was received for evaluation.The field reported event was confirmed as the touchscreen was powered on and the touchscreen was unable to boot.The touchscreen was stuck in a boot loop.This indicated a system level circuit board was non-functional.No further evaluation was performed as the touchscreen was unable to boot.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause was isolated to the system level circuit board.

Brand Name
EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12931247
Report Number2184149-2021-00396
Device Sequence Number14428330
Product Code DQK
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH21911
Device Catalogue NumberH21911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date12/05/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown